MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK ARTERIAL PLUS CRESCENT TRICOT BND STOPCOCK ALC PREP 500 CS; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK ARTERIAL PLUS CRESCENT TRICOT BND STOPCOCK ALC PREP 500 CS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information 9/15: we have reviewed and in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the third device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information 9/15 : we have reviewed and in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the third device.

Brand Name
STATLOCK ARTERIAL PLUS CRESCENT TRICOT BND STOPCOCK ALC PREP 500 CS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17799212
Report Number3006260740-2023-04255
Device Sequence Number6953784
Product Code FPA
UDI-Device Identifier00801741081279
UDI-Public(01)00801741081279
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberARTNS001
Device Lot NumberJUGZ8651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown